Some results on stability and on characterization of K-convexity of set-valued functions

Volume 58 / 1993

Tiziana Cardinali, Francesca Papalini Annales Polonici Mathematici 58 (1993), 185-192 DOI: 10.4064/ap-58-2-185-192

Abstract

We present a stability theorem of Ulam-Hyers type for K-convex set-valued functions, and prove that a set-valued function is K-convex if and only if it is K-midconvex and K-quasiconvex.

Authors

  • Tiziana Cardinali
  • Francesca Papalini

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image